Communications in Mathematical Physics

Global aspects of the Cauchy problem in general relativity

Yvonne Choquet-Bruhat and Robert Geroch

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 14, Number 4 (1969), 329-335.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103841822

Mathematical Reviews number (MathSciNet)
MR0250640

Zentralblatt MATH identifier
0182.59901

Subjects
Primary: 83.53

Citation

Choquet-Bruhat, Yvonne; Geroch, Robert. Global aspects of the Cauchy problem in general relativity. Comm. Math. Phys. 14 (1969), no. 4, 329--335. https://projecteuclid.org/euclid.cmp/1103841822


Export citation